MathSciNet Relay Station
MathSciNet bibliographic data
MR2062565 91B30 (46A55 46N10 52A07 60G07)
Cheridito, Patrick; Delbaen, Freddy; Kupper, Michael Coherent and convex monetary risk measures for bounded càdlàg processes. Stochastic Process. Appl. 112 (2004), no. 1, 1–22.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement